# SDR SWIA200110303

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 7,199 hours, 10,664 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN CLIMBING TO ALTITUDE THE ELEC LIGHT ON MAP LIGHT UP AND EMERGENCY BUS OFF LIGHT CAME ON, ON THE OVERHEAD PANEL.  EMERGENCY BUS 2CB (F10) AND DC INDICATION NR 2 (G4) BOTH POPPED.  ATTEMPTED ONE RESET AND SAME THING HAPPENED AGAIN.  BOTH TIMES THE CB'S POPPED AS AIRCRAFT ENCOUNTERED TURBULENCE.  DIVERTED TO SFO.  INSPECTED OVERHEAD CB'S PANEL, LEFT AND RIGHT DC RELAY BOXES.  NO DEFECT FOUND.  REPLACED EMERGENCY DC BUS 2 OFF RELAY K0440.  RESET CB'S.  OPS CHECK GOOD ON ENGINE RUN.  UNABLE TO DUPLICATE DISCREPANCY.
